On bi-free De Finetti theorems
Annales Mathématiques Blaise Pascal, Tome 23 (2016) no. 1, pp. 21-51.

We investigate possible generalizations of the de Finetti theorem to bi-free probability. We first introduce a twisted action of the quantum permutation groups corresponding to the combinatorics of bi-freeness. We then study properties of families of pairs of variables which are invariant under this action, both in the bi-noncommutative setting and in the usual noncommutative setting. We do not have a completely satisfying analogue of the de Finetti theorem, but we have partial results leading the way. We end with suggestions concerning the symmetries of a potential notion of n-freeness.

Publié le :
DOI : https://doi.org/10.5802/ambp.353
Classification : 46L54,  46L53,  20G42
Mots clés : Quantum groups, free probability, De Finetti theorem
@article{AMBP_2016__23_1_21_0,
     author = {Amaury Freslon and Moritz Weber},
     title = {On bi-free {De} {Finetti} theorems},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {21--51},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {23},
     number = {1},
     year = {2016},
     doi = {10.5802/ambp.353},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.353/}
}
Amaury Freslon; Moritz Weber. On bi-free De Finetti theorems. Annales Mathématiques Blaise Pascal, Tome 23 (2016) no. 1, pp. 21-51. doi : 10.5802/ambp.353. https://ambp.centre-mersenne.org/articles/10.5802/ambp.353/

[1] T. Banica Symmetries of a generic coaction, Math. Ann., Volume 314 (1999) no. 4, pp. 763-780 | Article

[2] I. Charlesworth; B. Nelson; P. Skoufranis Combinatorics of bi-freeness with amalgamation, Comm. Math. Phys., Volume 338 (2015), pp. 801-847 | Article

[3] I. Charlesworth; B. Nelson; P. Skoufranis On two-faced families of noncommutative random variables, Canad. J. Math., Volume 67 (2015) no. 6, pp. 1290-1325 | Article

[4] S. Curran Quantum exchangeable sequences of algebras, Indiana Univ. Math. J., Volume 58 (2009) no. 3, pp. 1097-1125 | Article

[5] K.J. Dykema; C. Köstler; J.D. Williams Quantum symmetric states on free product C*-algebras (2014) (http://arxiv.org/abs/1305.7293)

[6] C. Köstler; R. Speicher A noncommutative de Finetti theorem : invariance under quantum permutations is equivalent to freeness with amalgamation, Comm. Math. Phys., Volume 291 (2009) no. 2, pp. 473-490 | Article

[7] W. Liu A noncommutative De Finetti theorem for boolean independence, J. Funct. Anal., Volume 269 (2015) no. 7, pp. 1950-1994 | Article

[8] M. Mastnak; A. Nica Double-ended queues and joint moments of left-right canonical operators on full Fock space, Internat. J. Math., Volume 26 (2014) no. 2 (1550016)

[9] A. Nica; R. Speicher Lectures on the combinatorics of free probability, Lecture note series, Volume 335, London Mathematical Society, 2006

[10] R. Speicher Combinatorial theory of the free product with amalgamation and operator-valued free probability theory, Mem. Amer. Math. Soc., Volume 627, AMS, 1998

[11] D.V. Voiculescu Free probability for pairs of faces II : 2-variables bi-free R-transform and systems with rank 1 commutation (2013) (http://arxiv.org/abs/1308.2035)

[12] D.V. Voiculescu Free probability for pairs of faces I, Comm. Math. Phys., Volume 332 (2014) no. 3, pp. 955-980 | Article

[13] S. Wang Quantum symmetry groups of finite spaces, Comm. Math. Phys., Volume 195 (1998) no. 1, pp. 195-211 | Article

[14] S.L. Woronowicz Compact quantum groups, Symétries quantiques (Les Houches, 1995) (1998), pp. 845-884